MathSciNet Relay Station
MathSciNet bibliographic data
MR509668 90C33
Stickney, Alan; Watson, Layne Digraph models of Bard-type algorithms for the linear complementarity problem. Math. Oper. Res. 3 (1978), no. 4, 322–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement